# SDR ARWA20021104

- Difficulty date: November 8, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 67,923 hours, 19,105 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 4771392501
- Condition: Broken
- Location: Rt Mlg
- Part time: 8,954 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION RIGHT HAND MAIN LANDING GEAR DROPPED DOWN WITH A LOUD BANG.   FOUND RT MAIN LANDING GEAR CYLINDER RETRACT PIN BROKEN.  REMOVED RT MAIN LANDING GEAR.  ROUTED TO AAR LANDING GEAR SERVICES FOR REPAIRS.  REPAIRED PER DC8 OHM TAPE REVISION 46, DATE 12/01/73; REFER TO AAR LGS WORK STATEMENT TRACKING NUMBER 413552 FOR WORKSCOPE.SB 32-102 ACCOMPLISHED. REINSTALLED RT MAIN LANDING GEAR IAW ARROW AIR DC8 MM VOL.I, JOB CARD  32-05, PAGES 5-50-113 THRU 5-50-118. OPS CHECK FOUND NORMAL IAW DC8 MM 32-30-00.
